# SDR YENA201801050005

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 51,292 hours, 17,946 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector
- Part number: A25461104
- Part serial: H3047
- Condition: Leaking
- Location: Hyd System
- Part time: 51,298 hours, 17,946 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD Y RSVR LO LVL IN FLIGHT,  QRH,  ECAM POSSIBLE SLOW LEAK IN SYS. DID NOT DEPLETE THE SYSTEM,  EMERGENCY DECLARED.   SERVICED AND PRESSURIZED THE YELLOW SYSTEM IAW 12-12-29.  FOUND LEAKAGE AT YELLOW SYSTEM AUTOMATIC SELECTOR 2576GM.  R & R THE AUTOMATIC SELECTOR IAW AMM  32-42-13 PB 401.
